# SDR DXTA2022112874910

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 6,723 hours, 5,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005115
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CABIN EMERGENCY LIGHTS STARTED FLICKERING AND CONTINUED TO DESTINATION.  THEY GOT MUCH DIMMER BY THE TIME OF LANDING.  C/W FIM 488S-33-50-00-8 I 0-802.  AN INCORRECT FUNCTIONING OF THE EMERGENCY LIGHTS, FLICKER OR BLINKING. FOUND EMERGENCY BATTERIES 1 AND 2 HAD FAILED. FOUND BOTH BATTERIES FAILED TEST.   REMOVED BOTH EMERGENCY BATTERIES AND INSTALLED REPAIRED UNITS IAW AMM 33-52-01-400-801-A OPS CHECKED GOOD.
